# SDR FDEA200906142076

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 144N8140U44
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM TEE CHORD STRUCTURE HAS CORROSION AT STA 910, RBL 8.  EVALUATE AND RECTIFY. KEEL BEAM TEE CHORD AT STA 910, RBL 8 REMOVED AND REPLACED IAW SRM 51-40-02 REV. 96.  REPAIR IS CLASSIFIED AS MINOR GMM 6-2-100 CRITERIA.
